# SDR ABXA020104

- Difficulty date: June 17, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46061
- Aircraft time: 73,879 hours, 25,892 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Flap Track
- Condition: Corroded
- Location: Right Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP, INBOARD FLAP TRACK SHOWED EVIDENCE OF WEAR AND CORROSION. REPLACED THE RIGHT WING INBOARD FLAP, INBOARD FLAP TRACKS IAW DC-8 MM 27-51-03.
